# SDR SWAA2024062688469

- Difficulty date: May 21, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295 Rbl 51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM BS 294.5 AT LEVEL RBL 51 AT FWD GALLEY AREA 2024-340948<[01] STEP 7; STEP 8 AND STEP 9. EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 220272712 AND DUE DATE: 28-NOV-24.;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[03] ON STEP 12 . TOOL USED: RADIOMETER/PHOTOMETER KIT. P/N:XRP-3000. S/N:1859843. DUE DATE:24-JUL-24.;[04] PERFORMED PERMANENT REPAIR FLOOR BEAM 294.5 AND BWT RBL20 TO RBL60 IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2; FIG 202.    SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR FLOOR BEAM 294.5 AND BWT RBL20 TO RBL60 IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2; FIG 202.
